MAUDE Adverse Event Report: COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G10385
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, the flexor balkin guiding sheath body and the check-flo hub were separate before the unspecified procedure.Another sheath was used to successfully complete the procedure.No adverse effects have been reported.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the dimensional verification, complaint history, device history record, drawing, instructions for use (ifu), manufactures instructions, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the dilator was returned inserted into the sheath tubing.However, the check-flo assembly was separated from the sheath tubing and was not returned.The sheath flare appeared to be slightly kinked and out of round, however it was within specification when tested with the flare gage.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, a review of the manufactures instructions and quality control procedures was completed, and no gaps were discovered.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.
 
Event or Problem Description
No additional patient / event details have been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR BALKIN GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7865826
Report Number1820334-2018-02664
Device Sequence Number19139745
Product Code DYB
UDI-Device Identifier00827002103856
UDI-Public(01)00827002103856(17)210511(10)8877233
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Model NumberG10385
Device Catalogue NumberKCFW-8.0-38-40-RB-BLKN
Device Lot Number8877233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer12/27/2018
03/23/2020
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date01/04/2019
03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1